# SDR ASAA2013081895837

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,828 hours, 6,417 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 08101973
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 20,831 hours, 6,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 380,  CABIN RATE INDICATOR WENT FROM 1200 FPM CLIMB TO 2000 FPM DESCEND EVERY 2-3 SECONDS SWITCHING TO ALTERNATE AHD NO EFFECT, DESCEND TO FL 340 AND EVERYTHING BECAME NORMAL.  ACFT GROUNDED.  NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS LAST LEG SHOWS LOW INFLT HIGH LEAK G FAULT CODE 030.  AS A PRECAUTION R & R AFT OUTFLOW VALVE.  OPS CHECKED GOOD REF MM 21-31-03.  PERFORMED SYS TEST OF POSITIVE PRESSURE RELIEF VALVES IAW AMM 21-32-01. OTBD VALVE FAILS TEST.  REPLACED INBD AND OTBD PRESSURE RELIEF VALVES IAW AMM 21-32-01.  OPS CHECK NORMAL.  NO OTHER DISCREPANCIES NOTED.
